MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX

FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX
Model Number 0731405
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported missing hardware from the assembly connecting the seat frame to the mainframe of the chair.This observation was made during inspection and there was no adverse event or injury associated with the product issue.Replacement hardware was sent to the customer for installation.
 
Additional Manufacturer Narrative
The customer confirmed receipt of the repair parts and advised the chair was successfully repaired and returned to service.
 
Event or Problem Description
The end user reported missing hardware from the assembly connecting the seat frame to the mainframe of the chair.This obersvation was made during inspection and there was no adverse event or injury associated with the product issue.Replacement hardware was sent to the customer for installation.

Brand Name
TRANSCEND W/POWERTRAXX
Common Device Name
TRANSCEND W/POWERTRAXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23888584
Report Number1523574-2025-00115
Device Sequence Number9622297
Product Code FPO
UDI-Device Identifier00190790006334
UDI-Public(01)00190790006334(11)240415
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731405
Device Catalogue Number0731405
Device Lot NumberM856330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown